# SDR DALA2022061604216

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 27,486 hours, 3,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Mislocated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 FOUND DURING SVC CK, AFT GALLEY AFT RT EEPLS LIGHT WONT TEST. CORRECTIVE ACTION: FOUND WIRES ON GALLEY SIDE OF PLUG TO BE SWAPPED. SWAPPED WIRES TO CORRECT POSITION. RE-INSTALLED AFT GALLEY AFT RT EEPLS LIGHT ASSY. (8611087)
